BibTeX record journals/fss/KlementM97

download as .bib file

@article{DBLP:journals/fss/KlementM97,
  author       = {Erich{-}Peter Klement and
                  Bernhard Moser},
  title        = {On the redundancy of fuzzy partitions},
  journal      = {Fuzzy Sets Syst.},
  volume       = {85},
  number       = {2},
  pages        = {195--201},
  year         = {1997},
  url          = {https://doi.org/10.1016/0165-0114(95)00349-5},
  doi          = {10.1016/0165-0114(95)00349-5},
  timestamp    = {Mon, 26 Jun 2023 20:52:47 +0200},
  biburl       = {https://dblp.org/rec/journals/fss/KlementM97.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}